# SDR DALA2022112107472

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 68,340 hours, 22,270 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 CORROSION ON SKIN BTW 7 TO 8 O'CLOCK POSITION, HOLE #2 CORROSION ON SKIN BTW 8 TO 10 O'CLOCK POSITION, HOLE #4 CORROSION ON SKIN BTW 6 TO 8 O'CLOCK POSITION AND GOUGE ON FITTING BTW 4 TO 5 O'CLOCK POSITION, HOLE #5 CORROSION ON SKIN AND FITTING BTW 8 TO 11 O'CLOCK POSITION AND GOUGES ON SKIN BTW 3 TO 4 O'CLOCK POSITION, HOLE #10 GOUGE ON FITTING BTW 6 TO 8 O'CLOCK POSITION, IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC S/N:00264. HOLES: #1, #2, #4, #5 & #10 WERE REAMED WITH FINAL DIAMETER OF: 0.5780INCH. ALSO (VT) VISUAL INSPECTION AND (ET) (HFEC) INSPECTION WAS ACCOMPLISHED ON OPEN HOLES: #1, #2, #4, #5 AND #10 AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE, NO CRACKS WERE FOUND AFTER REWORKED PER IN REF. CARD. (2504847)
